# SDR KCSA2024021908

- Difficulty date: February 19, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 112,062 hours, 20,648 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DOOR ENTRY L1 ON TAKE OFF REJECTED TAKE OFF.  L1 DOOR INDICATION TRANSFERRED TO DEFERRED MAINTENANCE ITEM 100136026 IN ACCORDANCE WITH MEL 52-73-1, ITEM CATEGORY C DUE 2/29/24 "MAINTENANCE" PROCEDURE COMPLY WITH PLACARDS INSTALLED.  REFERENCE DEFERRED MAINTENANCE ITEM #100136026 DOOR ENTRY L1 ON TAKE OFF, REJECTED TAKE OFF.  REMOVED AND REPLACED L1 DOOR SWITCH "S29" AND SYSTEM OPERATIONS CHECK GOOD IN ACCORDANCE WITH B747-400 AMM 52-71-01 THIS CLEARS DEFERRED MAINTENANCE ITEM #100136026 REMOVED PLACARDS.
